# SDR R61A2023060500344

- Difficulty date: June 5, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 44,380 hours, 27,016 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 500
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLAT FAIL BEFORE EXTENSION IN FLIGHT AT 6000 FEET, 250 KTS. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED FIM TASK 27-83-00-810-814. MESSAGE WAS CLEAR FROM EICAS.
